# SDR 97FDEA00177

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521654162
- Condition: Dented
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0469 006, REMOVED DAMAGE 5.5 BY 1.5 OF DAMAGE RIGHT WING I/B AFT FLAP UPPER SURFACE APPROXIMATELY 2.5 O/B OF I/B END.
